# SDR IPXA09M56460

- Difficulty date: June 12, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C TRANSFERRED FROM LOG PAGE  878165 / 1, REF D-395438, MAIN DECK FLOORBEAM LWR FLANGE INTERIM REPAIR.  FABBED AND INSTALLED REPAIR DOUBLER IAW IPXA EO MD11-5310-32429-A AND SAA EA 011-5310-01-A1855, REF RCD 344928.
